# SDR SWAA2022042992018

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737
- Aircraft serial: 32677
- Aircraft time: 50,119 hours, 25,184 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R L/H FIXED MAIN LANDING GEAR DOOR CRACKED / [01] REMOVED L/H MLG CENTER DOOR REF B737 AMM 32-13-11-000-802;[02] VERIFIED STEP 1.;[03] REMOVED L/H MLG INNER DOOR REF. B737 AMM 32-13-11-000-802;[04] OK TO INSTALL NEW L/H MLG INNER DOOR;[05] OK TO INSTALL L/H MLG CENTER DOOR;[06] INSTALLED L/H MLG CENTER DOOR UP TO ADJUSTMENT OF DOOR. REF B737-700 AMM 32-13-11-420-802.;[07] VERIFIED STEP # 6;[08] INSTALLED L/H MLG INNER DOOR UP TO ADJUSTMENT OF DOOR. REF B737-700 AMM 32-13-11-420-804.;[09] ADJUSTED MLG SHOCK STRUT DOOR I.A.W. B737 AMM 32-13-11-820-801 AND PERFORMED OPS CHECK.;[10] VERIFIED ADJUSTMENT OF L/H MLG CENTER AND LOWER/INNER DOOR.;[11] COMPLETED INSTALLATION OF L/H FIXED MAIN LANDING GEAR DOORS. REF. B737-700 AMM 32-13-11-420-802;[12] VERIFIED STEP 11
